RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Archive
Impact factor
Subscription
License agreement
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Uspekhi Mat. Nauk:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Uspekhi Mat. Nauk, 1997, Volume 52, Issue 2(314), Pages 147–148 (Mi umn824)  

In the Moscow Mathematical Society
Communications of the Moscow Mathematical Society

Extended centroid of a ring of skew polynomials

V. A. Mushrub

M. V. Lomonosov Moscow State University, Faculty of Mechanics and Mathematics

DOI: https://doi.org/10.4213/rm824

Full text: PDF file (137 kB)
References: PDF file   HTML file

English version:
Russian Mathematical Surveys, 1997, 52:2, 414–415

Bibliographic databases:

MSC: 16S36, 16N60, 16N40, 28A60
Accepted: 18.12.1996

Citation: V. A. Mushrub, “Extended centroid of a ring of skew polynomials”, Uspekhi Mat. Nauk, 52:2(314) (1997), 147–148; Russian Math. Surveys, 52:2 (1997), 414–415

Citation in format AMSBIB
\Bibitem{Mus97}
\by V.~A.~Mushrub
\paper Extended centroid of a~ring of skew polynomials
\jour Uspekhi Mat. Nauk
\yr 1997
\vol 52
\issue 2(314)
\pages 147--148
\mathnet{http://mi.mathnet.ru/umn824}
\crossref{https://doi.org/10.4213/rm824}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=1480143}
\zmath{https://zbmath.org/?q=an:0929.16028}
\adsnasa{http://adsabs.harvard.edu/cgi-bin/bib_query?1997RuMaS..52..414M}
\transl
\jour Russian Math. Surveys
\yr 1997
\vol 52
\issue 2
\pages 414--415
\crossref{https://doi.org/10.1070/RM1997v052n02ABEH001795}
\isi{http://gateway.isiknowledge.com/gateway/Gateway.cgi?GWVersion=2&SrcApp=PARTNER_APP&SrcAuth=LinksAMR&DestLinkType=FullRecord&DestApp=ALL_WOS&KeyUT=A1997XZ29900026}
\scopus{http://www.scopus.com/record/display.url?origin=inward&eid=2-s2.0-0031484208}


Linking options:
  • http://mi.mathnet.ru/eng/umn824
  • https://doi.org/10.4213/rm824
  • http://mi.mathnet.ru/eng/umn/v52/i2/p147

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles
  • Успехи математических наук Russian Mathematical Surveys
    Number of views:
    This page:225
    Full text:100
    References:24
    First page:1

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2020